Journal of Symplectic Geometry

Symplectic invariants of some families of Lagrangian $T^3$-fibrations

Ricardo Casta\~no Bernard


We construct families of Lagrangian 3-torus fibrations resembling the topology of some of the singularities in \textit{Topological Mirror Symmetry} \cite{TMS}. We perform a detailed analysis of the affine structure on the base of these fibrations near their discriminant loci. This permits us to classify the aforementioned families up to fibre preserving symplectomorphism. The kind of degenerations we investigate give rise to a large number of symplectic invariants.

Article information

J. Symplectic Geom., Volume 2, Number 3 (2004), 279-308.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Casta\~no Bernard, Ricardo. Symplectic invariants of some families of Lagrangian $T^3$-fibrations. J. Symplectic Geom. 2 (2004), no. 3, 279--308.

Export citation